# SDR DLL17962667

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY PASS LIGHTS ROW 33 AND 30 OUT.  RELAMPED PASS LIGHTS AT ROW 33 AND 30, OPS CHECK OK.
